# SDR FDEA201902260484

- Difficulty date: February 12, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 97,703 hours, 34,487 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS TO  TEST INDICATION SYSTEM INOP ON PRE FLIGHT   FACT 22FEB19 20:53   MEM U  REMOVED AND REPLACED REMOTE SLIDE PACK PRESS  INDICATOR. TEST GOOD. A/C OK FOR SERVICE. REF AMM  25-61-03-5/25-61-01-2.
